BibTeX record journals/eatcs/Ohlebusch98

download as .bib file

@article{DBLP:journals/eatcs/Ohlebusch98,
  author    = {Enno Ohlebusch},
  title     = {Modularity of Termination for Disjoint Term Graph Rewrite Systems:
               {A} Simple Proof},
  journal   = {Bull. {EATCS}},
  volume    = {66},
  pages     = {171--177},
  year      = {1998},
  timestamp = {Thu, 18 Jun 2020 22:07:32 +0200},
  biburl    = {https://dblp.org/rec/journals/eatcs/Ohlebusch98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics